Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

routhman

Veteran Member
  • Total Reviews

    0
  • Content Count

    756
  • Joined

  • Last visited

Everything posted by routhman

  1. I don't think that's an option. Does anyone know of any good OTC regimens?
  2. A few months ago, Accutane failed. I went to the derm recently and he told me that I have excema (I just think it's clogged pores, but whatever) and that I should moisturize. I moisturized with cetaphil (as reccomended) for a couple days and now im breaking out even worse than before. The derm isn't helping at all. I need a new regimen and fast..my skin's circling the drain.
  3. A few months ago, Accutane failed. I went to the derm recently and he told me that I have excema (I just think it's clogged pores, but whatever) and that I should moisturize. I moisturized with cetaphil (as reccomended) for a couple days and now im breaking out even worse than before. The derm isn't helping at all. I need a new regimen and fast..my skin's circling the drain.
  4. Thanks for all the suggestions. I've been to a regular doctor, but he just prescribed an ineffective Clindamycin liquid. However, an endocrinologist may be a good idea. I'd be willing to go on Accutane again if it meant that my acne would be gone; it wasn't really that bad except for the dry lips. I could barely smile. I'm pretty convinced that elizabethmargot is right; I've had clogged pores as long as I can remember- they were the start of my acne.
  5. I started with moderate acne. When I first ended my course, I wasn't clear, but my acne was mild (albeit with scarring and redmarks). However, in the two months since I ended my course, my acne has gradually become worse and I am approaching my old skin. I've used: -Adalpene/Differin -Clindamycin (Evoclin) -Benzoyl Peroxide (including Dan's Regimen) -Isotretinoin/Accutane I'm losing all hope and thinking I may just have to hide in the corner for the rest of my adolescence. What else can the
  6. I started with moderate acne. When I first ended my course, I wasn't clear, but my acne was mild (albeit with scarring and redmarks). However, in the two months since I ended my course, my acne has gradually become worse and I am approaching my old skin. I've used: -Adalpene/Differin -Clindamycin (Evoclin) -Benzoyl Peroxide (including Dan's Regimen) -Isotretinoin/Accutane I'm losing all hope and thinking I may just have to hide in the corner for the rest of my adolescence. What else can the d
  7. I finished yesterday! The rash is still healing up and my skin doesn't have any inflamed acne, but it does have plenty of closed comedones, scars, and red marks. I thought by now I'd surely be clear, but we'll see what happens...
  8. My 'tane course is over in 3 days and I was wondering how long I have to wait until I can use moisturizing AHA lotion on my skin for gentle chemical exfoliation. What do you guys and gals think?
  9. Day 147: Just 3 days left... I want to update with those pictures so badly, but i can't find that cord. So I'm a little worried..yesterday I woke up with an inflamed pimple and I only have 3 days left! And I still have a bunch of closed comedones..I'm worried to never truly be clear (no redmarks, maybe a spot once in a while) and then end up breaking out again. It's Tane; what happened to being 100% clear of acne at this point? I've also got a pretty ugly rash on my cheek..my derm said it was ca
  10. lol yeah the lips kill me..I have to apply chapstick every 5 minutes or they dry out. So my take on it is that it's not worth it unless I'm going out. And I still have to write a paper for school! It starts the day after tomorrowwww.
  11. Day 126: Damn this redness is killing me! And these red marks won't buuuuudge!!! And the bumps are not going away!! Jeez lol.. Side effects: facial redness, delayed healing of wounds, minor joint pain, occasional dry eyes, occasional minor rashes on my forearms (when it's too humid)..can't think of any more.. So finding this USB cable was harder than I'd expected..it's like a murder mystery..except there was no murder. Dum dum dum...
  12. hahaha minnesota? hmm cant say I'd have an excuse to fly out there. :boohoo: I suppose if the side effects are that bothersome, it's up to you. :think: hahaha I know what you mean..I call it "the look". There are many forms of it- sometimes just the simple "I miss you" look or sometimes less innocent variations lol. My ex-girlfriend was pro at it. Yeah, it definitely takes time..though I know you've got much closer friends than me (I'm on the internet damnit lol), I'm here for you.
  13. Day 120 (there was a small delay in getting the tane- stupid derm's office never calls ipledge): Ehh..I've continued breaking out and it only seems to spread.. This is awful. I mean it's only closed comedones, but I thought by now I'd be fully cleared. But, leave it to the sport that I love to ruin that (I think it's because I've been playing more often recently). I told my derm that I've been breaking out more often than I was and he just shrugged it off and prescribed the same dose..it'd help
  14. Heyyyy I'm a normal guy! ..lol to an extent.. It's good to see that you're improving. The breakouts will all stop soon. For me, they did. But, I think only because I've been playing a lot of hockey lately, that I've started breaking out with closed comedones again..*sigh* I don't think you have to worry about that lol.
  15. Day 115! 77% done! 35 Days left! The course has flown by. But, if this breaking out doesn't subside, I may have to have my derm raise my dose. Ahh! I hope after this my acne never comes back. I don't mind one pimple that won't leave a mark once a month or something, but I'm done with the whole moderate acne shit. If it ever comes back even as mild (what it's at now, excluding the crazy amount of red marks and small scars), I'm dialing the derm immediately. No one should have to go through thi
  16. I'm 3 1/2 months into my 5 month accutane course and, in the past few days, I've noticed that the skin on my cheeks is pretty bumpy. It's not acne; it's just really rough skin. I'm really confused. Does anyone know what could've caused this and how I can take care of it? EDIT: I also flush when I exercise or when it's hot (ie I take a shower). Could I be developing Rosacea?
  17. Damnit, I can't find the camera. My dad must know where it is but he isn't home yet so I'll have to take them a little later on. And, yes, I live with my parents because I'm still in highschool.
  18. Day 104: Things are going okay. Nothing much to report, but that my skin on my cheeks seems a bit rougher. Could be because I have to shave some micro-hairs though lol. I took photos with a different camera this time and my skin looked flawless, which, though it was flattering, is far from the truth...very far. Anyway, I'm going to go grab the camera I usually use and take some pictures with that.
  19. I missed you too. I was so worried that you'd be mad at me for leaving you.
×